Contraction property for large perturbations of shocks of the barotropic Navier-Stokes system

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 63
  • Download : 0
This paper is dedicated to the construction of a pseudo-norm for which small shock profiles of the barotropic Navier-Stokes equations have a contraction property. This contraction property holds in the class of any large solutions to the barotropic Navier-Stokes equations. It implies a stability condition which is independent of the strength of the viscosity. The proof is based on the relative entropy method, and is related to the notion of a-contraction first introduced by the authors in the hyperbolic case.
Publisher
EUROPEAN MATHEMATICAL SOC
Issue Date
2021
Language
English
Article Type
Article
Citation

JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.23, no.2, pp.585 - 638

ISSN
1435-9855
DOI
10.4171/JEMS/1018
URI
http://hdl.handle.net/10203/281773
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0